# SDR WRLA2009088

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CRACK ON NR 3 ENG PYLON INTERNAL ANGLE AT STA 180 (REF GET N/R U05032).  REPLACED THE INTERNAL ANGLE PER MD-11 SRM 51-35-01 VOL 2 REV 40.  JOB COMPLETED AND CONDITION CHECK NORMAL.
